# SDR HALA2019021100054

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,311 hours, 4,036 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 33324090001
- Part serial: 02323
- Condition: Overheated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ATO, NR 5 BRAKE WAS RAPIDLY CLIMBING & REACH MAX OF 520 DEGREES. REPLACED NR 5 BRAKE.
